# SDR BA07008

- Difficulty date: June 28, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- Aircraft time: 34,034 hours, 5,843 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLIGHT 731, LGW-PHL:  DURING CRUISE, GREEN HYDRAULIC SYSTEM QUANTITY BEGAN DROPPING.  CAPTAIN DECLARED EMERGENCY INBOUND TO PHL.  FLIGHT LANDED WITH NO DIFFICULTIES.  MAINTENANCE REPLACED AN O-RING ON THE GREEN SYSTEM HIGH PRESSURE FILTER MODULE.
